Advertisement

Periodica Mathematica Hungarica

, Volume 27, Issue 3, pp 155–175 | Cite as

Optimal control, sensitivity analysis and relaxation of maximal monotone integrodifferential inclusions inR N

  • N. S. Papageorgiou
Article
  • 26 Downloads

Abstract

In this paper we examine optimal control problems governed by maximal monotone integrodifferential inclusions inR N . First we establish the existence of an optimal control. Then we show that the value of the problem depends continuously on a parameter appearing in all the data. Then we introduce the relaxed system, we show that under very general hypotheses it has a solution and that its value equals that of the original problem. Subsequently we show that relaxability and performance stability are equivalent concepts. Finally we specialize our results to the class of controlled differential variational inequalities.

Mathematics subject classification numbers, 1991

Primary 49A20 

Key words and phrases

Hereditary system integrodifferential inclusion maximal monotone operator relaxed system relaxability performance stability R-convergence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. Ahmed, Existence of optimal controls for a class of hereditary systems with laggin control,Information and Control 26, (1974), 178–185.Google Scholar
  2. [2]
    H. Attouch, Famille d'operateurs maximaux monotones et mesurabilité,Annali di Matematica Pura ed Applicata 120 (1979), 35–111.Google Scholar
  3. [3]
    J.-P. Aubin, A. Cellina,Differential Inclusions (1984) (Springer, New York).Google Scholar
  4. [4]
    E. Balder, A general denseness result for relaxed control theory,Bulletin of the Australian Mathematical Society 30, (1984), 469–475.Google Scholar
  5. [5]
    P. Baras, Compacité de l'operateurf→u solution d'une equation non-lineaire(du/dt)+Au∋f, Comptes Rendus de l'Academie286, (1978), 1113–1116.Google Scholar
  6. [6]
    V. Barbu,Nonlinear Semigroups and Differential Equations in Banach Spaces (Noordhoff International Publishing, Leyden, The Netherlands, 1976).Google Scholar
  7. [7]
    L. Berkovitz,Optimal Control Theory (Springer, New York, 1974).Google Scholar
  8. [8]
    F. DeBlasi, J. Myjak, On continuous approximations for multifunctions,Pacific Journal of Mathematics 123, (1986), 9–31.Google Scholar
  9. [9]
    H. Brezis,Operateurs Maximaux Monotones (North Holland, Amsterdam, 1973).Google Scholar
  10. [10]
    L. Cesari,Optimization Theory and Applications (Springer, New York, 1983).Google Scholar
  11. [11]
    B. Cornet, Existence of slow solutions for a class of differential inclusions,96, (1983), 130–147.Google Scholar
  12. [12]
    C. Dellacherie, P. A. Meyer,Probabilities and Potentials (North Holland, Amsterdam, 1978).Google Scholar
  13. [13]
    A. Dontchev, B. Morduhovich, Relaxation and well-posedness of nonlinear optimal processes.Systems and Control Letters 3, (1983), 177–179.Google Scholar
  14. [14]
    N. Dunford, J. Schwartz,Linear Operators Part I (Wiley-Interscience, New York, 1958).Google Scholar
  15. [15]
    R. Gamkrelidze,Principles of Optimal Control Theory (Plenum Press, New York, 1978).Google Scholar
  16. [16]
    C. Henry, Differential equations with discontinuous right-hand side for planning procedures,Journal of Economic Theory 4, (1972), 545–551.Google Scholar
  17. [17]
    A. Ionescu-Tulcea andC. Ionescu-Tulcea,Topics in the Theory of Lifting (Springer, Berlin, 1969).Google Scholar
  18. [18]
    D. Kandilakis, N. S. Papageorgiou, Nonsmooth analysis and approximation,Journal of Approximation Theory 52, (1988), 58–81.Google Scholar
  19. [19]
    N. Krasovski, A. Subbotin,Game-Theoretical Control Problems (Springer, Berlin, 1988).Google Scholar
  20. [20]
    K. Kuratowski,Topology I (Academic Press, New York, 1966).Google Scholar
  21. [21]
    V. Makarov, A. Rubinov,Mathematical Theory of Economics Dynamics and Equilibria (Springer, Berlin, 1977).Google Scholar
  22. [22]
    J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space,Journal of Differential Equations 26, (1977), 347–374.Google Scholar
  23. [23]
    U. Mosco, Convergence of convex sets and of solutions of variational inequalities,Advances in Mathematics 3 (1969), 510–585.Google Scholar
  24. [24]
    B. Pachpatte, A note on Gronwall-Bellman inequality,Journal of Mathematical Analysis and Applications 44, (1973), 758–762.Google Scholar
  25. [25]
    N. S. Papageorgiou, Convergence theorem for Banach space valued integrable multifunctions,International Journal of Mathematics Sciences 10 (1987), 433–442.Google Scholar
  26. [26]
    N. S. Papageoriou, Volterra integrodifferential inclusions in reflexive Banach spaces,Funkcialaj Ekvacioj (1990) (to appear).Google Scholar
  27. [27]
    N. S. Papageorgiou, D. Kandilakis, Convergence in approximation and nonsmooth analysis.Journal of Approximation Theory 49 (1987), 41–52Google Scholar
  28. [28]
    G. Pappas, An approximation result for normal integrands and applications to relaxed controls theory,Journal of Mathematical Analysis and Applications 93 (1983), 132–141.Google Scholar
  29. [29]
    M. F. Saint-Beuve, Some topological properties of vector measures with bounded variation and its applications,Annali di Matematica Pura ed Applicata 116 (1978), 317–379.Google Scholar
  30. [30]
    E. Stachetti, Analysis of a dynamic, decentralized exchange economy,Journal of Mathematical Economics 14 (1985), 241–259.Google Scholar
  31. [31]
    I. Vrabie,Compactness Method in Nonlinear Evolutions (Longman, Essex, 1987).Google Scholar
  32. [32]
    D. Wagner, Survey of measurable selection theorems,SIAM Journal of Control and Optimization 15 (1977), 859–903.Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest 1993

Authors and Affiliations

  • N. S. Papageorgiou
    • 1
    • 2
  1. 1.Department of Mathematical SciencesNational Technical UniversityAthensGreece
  2. 2.Department of MathematicsFlorida Institute of TechnologyMelbourneUSA

Personalised recommendations